I’m a little concerned and confused now as I started this treatment was very reluctant because I didn’t like the idea of psychedelics particularly but have read about so many people being helped by it. I suffer from years and years of depression and anxiety and have tried many many different types of medications and they didn’t really do anything. So I started ketamine and the first one was good and from there it seemed to be downhill in the sense of I was physically sick nauseous light-headedness so severely that I couldn’t function well and was told it was due to ketamine causing the stomach acids to increase so I was doubled up on my Omeprazole and given zofran from there then on out then I had to miss to treatments because of extenuating circumstances and while I’m waiting for my next treatment tomorrow I feel so out of it I want to just lay down and go to sleep I feel like I’m having some type of withdrawals so I’m thinking why am I feeling this way cuz some people only have four treatments and what am I going to feel like after my sixth Street because I wasn’t planning on coming back for boosters because of the money I’m just a little confused cuz as I started researching The other side effects of ketamine it talks about withdrawals I don’t want to go through any withdrawals I’ve gone down that road cuz I used to be on Percocet for pain and managed to get off of that but still suffered from depression can anyone tell me what maybe happening. I feel I’m just too sensitive to this like I was to any medication that I ever tried I always had the worst possible side effects and now even though I feel the ketamine has helped me have more clarity and be able to carry on a conversation with someone who’s very difficult to live with I don’t want to continue to use Kevin mean on a regular basis I was hoping that I would be one that I can do the six treatments and move on with my life
Boopster60- I’m sorry to say that in my case regular boosters seem to be the key for me even after an intense two week 12 treatment. My doctor uses a customized cocktail with the extra heavy dosesge I require I still need the booster every 3-4 weeks so far to remain on track. It’s terribly expensive I know. I also know it’s the only thing that has ever worked in 25 years and - based on my tracking of test scores over the past few months I’m basically fixed. I’ve not heard of a “six or eight and out” program having any success. I wish you luck.
Thanks for your response. I have only had five treatments and for one reason or another I have to keep pushing off the sixth treatment but still doing pretty good I’m quite amazed myself with everything that I’m going through that I’m still pretty clear-headed and not as nervous and depressed as I was before I started.
Ketamine is a treatment. If your condition improves you will be able to do boosters less and less. I would imagine we all will need a booster of ketamine every now and again for the rest of our lives. I am OK with that because it provides normalcy! It gave me my life back.
Same. I need it regularly. I’m at a point where stability was finally reached but for me that meant troches 3 times a day and infusions every 3 to 4 weeks to maintain normal functioning.
Don’t be discouraged with ketamine treatment! It truly is a miracle drug, & it’s still in it’s infancy. What I would have given for this opportunity 20 yrs ago, when I had to begin monthly ECT treatments for my severe depression, just because nothing else existed!! I’m sure that in the future they’ll keep coming out with new, even better ketamine based drugs & treatments. Be grateful!!
That’s so awesome!
Ketamine is the medicine that helps us and does work at fixing the connections in our brain. It does not cure us 100%. It’s OK if you need an infusion once in a while to stay on track. Just being able to express yourself the way you did in this thread is pretty good for a depressed person! I think you’re already making progress you haven’t completely realized! As you get undepressed you will have to face your anxiety. It’s part of the process.